MAUDE Adverse Event Report: VYAIRE MEDICAL NEB KIT W ADAPTER STERILE WATER 1000ML; PREFILLED AND DRY LARGE VOLUME NEBULIZER

VYAIRE MEDICAL NEB KIT W ADAPTER STERILE WATER 1000ML; PREFILLED AND DRY LARGE VOLUME NEBULIZER
Model Number NEB KIT W ADAPTER STERILE WATER 1000ML
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/01/2021
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported that the neb kit w adapter sterile water 1000ml experienced sterile water spitting out from the water and entering the corrugated tubing that is attached to the patient.The customer confirmed that there was no patient harm associated with the reported event.
 
Additional Manufacturer Narrative
The suspect device has not been returned for evaluation.The customer stated that it was already disposed as this is potentially infectious.Therefore, no root cause could be determined.Pma/ 510(k): enforcement discretion.Vyaire medical will submit a supplemental report in accordance with 21 cfr section 803.56 if additional information becomes available.

Brand Name
NEB KIT W ADAPTER STERILE WATER 1000ML
Common Device Name
PREFILLED AND DRY LARGE VOLUME NEBULIZER
Manufacturer (Section D)
VYAIRE MEDICAL
510 technology dr
irvine IL 92618
Manufacturer (Section G)
PRODUCTOS UROLOGOS DE MEXICO S.A. DE C.V.
cerrada via de la produccion
no. 85, parque undustrial mex
mexicali,
MX  
Manufacturer Contact
erika bonilla
510 technology dr
irvine, IL 92618
7149227837
MDR Report Key12780829
Report Number8030673-2021-00209
Device Sequence Number11733721
Product Code OGG
UDI-Device Identifier10190752158450
UDI-Public(01)10190752158450(10)4138942
Combination Product (Y/N)N
Initial Reporter CountryRP
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/12/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberNEB KIT W ADAPTER STERILE WATER 1000ML
Device Catalogue NumberCK0010
Device Lot Number4138942
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/12/2021
Initial Report FDA Received Date11/09/2021
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown